Journal article icon

Journal article

A new construction of compact torsion-free G2-manifolds by gluing families of Eguchi–Hanson spaces

Abstract:

We give a new construction of compact Riemannian 7-manifolds with holonomy G2. Let M be a torsion-free G2-manifold (which can have holonomy a proper subgroup of G2) such that M admits an involution ι preserving the G2-structure. Then M/⟨ι⟩ is a G2- orbifold, with singular set L an associative submanifold of M, where the singularities are locally of the form R3×(R4/{±1}). We resolve this orbifold by gluing in a family of Eguchi–Hanson spaces, parametrized by a nonvanishing closed and coclos...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Oxford college:
Lincoln College
Role:
Author
Publisher:
International Press
Journal:
Journal of Differential Geometry More from this journal
Volume:
117
Issue:
2
Pages:
255-343
Publication date:
2021-02-10
Acceptance date:
2018-07-05
DOI:
EISSN:
1945-743X
ISSN:
0022-040X
Language:
English
Keywords:
Pubs id:
1149895
UUID:
uuid:1cb60b44-6652-42a4-a082-777497cc66b9
Local pid:
pubs:1149895
Source identifiers:
1149895
Deposit date:
2017-09-01

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP